# SDR USAA050639

- Difficulty date: May 10, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2660223
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SLAT WEDGE DEBONDED 4 INCHES BY 3 INCHES, SLAT WEDGE INBOARD TRAILING EDGE.  REMOVED DAMAGED CORE, INSTALLED NEW CORE, NEW FILLER AND DOUBLER IAW TR 57-42-02.  (M)
